# SDR SIMA20140403019

- Difficulty date: April 3, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 29,151 hours, 24,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY WHITE  LIGHT INOPERATIVE ON SERVICE DOOR HINGE.  R & R SERVICE DOOR EMERGENCY LIGHT BULB IAW EMB 140 AMM 33-50-10.
